# SDR USAA2014061300023

- Difficulty date: June 12, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 43,053 hours, 19,452 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665405
- Part serial: C0119RP
- Condition: Defective
- Location: L2 Door
- Part time: 62,168 hours, 28,142 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING EO 2514Y110 FOUND CONTACT BETWEEN THE SLIDE RAFT COVER AT DOOR L2 & THE FUSELAGE.  NO DAMAGE FOUND.  REPLACED EMER EXIT SLIDE RAFT AT DOOR L2.
